# SDR MASA200600435

- Difficulty date: February 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 7,840 hours, 5,914 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7284 ORD - CABIN WAS FILLED WITH SMOKE DURING A (HUFFER) AIRSTART.  MAINTENANCE SWAPPED RAMP POWER CART AND AIRSTART CART.  RAN ENGINES NO DEFECT NOTED.
